# SDR QXEA2020120700346

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,732 hours, 47,583 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 8209026
- Part serial: 2009041162
- Condition: Malfunctioned
- Location: Flow
- Part time: 23,465 hours, 24,214 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESS WARNING CLIMBING THROUGH.  BLEED AIR FLOW NORMAL RETURNED TO  FIELD.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE. CDS SHOWED NO FAULTS FOR CPC, L NAPRSOV AND PACK FCV FAULTED IN CDS/ECS.  ATTEMPTED TO PRESSURIZE A\C, BUT WE COULDN'T GET AIRFLOW FROM ENGINES OR APU.  R & R PACK FCV, IAW AMM 21-52-01-000/400-801.  OPERATIONS TEST GOOD.  RETURNED TO SERVICE.
